MathSciNet Relay Station
MathSciNet bibliographic data
MR2058515 53A10 (49Q05 49Q10)
Martín, Francisco; Morales, Santiago On the asymptotic behavior of a complete bounded minimal surface in $\Bbb R\sp 3$. Trans. Amer. Math. Soc. 356 (2004), no. 10, 3985–3994 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement